MAUDE Adverse Event Report: Cardiovascular Systems Incorporated Diamondback Coronary; Catheter, Coronary, Atherectomy

Cardiovascular Systems Incorporated Diamondback Coronary; Catheter, Coronary, Atherectomy
Model Number GWC-12325LG-FT
Medical Device Problem Codes Material Separation (1562); Device Damaged by Another Device (2915)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported a diamondback 360 coronary orbital atherectomy device (oad) was being used to treat a fibrocalcific obtuse marginal (om) 2.It was indicated an unspecified balloon crossed the lesion but did not yield to dilation.Three to four antegrade treatments were performed with short backward movement to re-advance the oad.During the procedure, the viperwire guide wire fractured.There was no indication as to what led to the fracture.The fractured tip remained in-vivo in the far distal vessel and was not retrieved.There were no patient complications as a result of the event.The patient was in stable condition.The date of the procedure is an estimate.
 
Event or Problem Description
Additional information was received indicating there was no wire bias observed.There was no difficulty wiring or delivering devices.The physician had no significant concerns regarding long-term risk outcomes for the patient.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported material separation and foreign body in patient appears to be related to operational context.In this case, it is possible that the reported material separation and foreign body in patient is due to device placement and/or use techniques employed; however, since the device was not returned this could not be confirmed.The reported patient effect of foreign body in patient is listed in the diamondback 360 coronary precision orbital atherectomy device instructions for use as a known potential patient effect associated with the use of the device.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.B6 correction: date added h6 correction: medical device problem code 2915 was removed.

Brand Name
Diamondback Coronary
Common Device Name
Catheter, Coronary, Atherectomy
Manufacturer (Section D)
Cardiovascular Systems Incorporated
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
Cardiovascular Systems Incorporated
14740 kirby dr
houston TX 77047
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
+1(651)756-2718
MDR Report Key25126609
Report Number3004742232-2026-00107
Device Sequence Number8834004
Product Code MCX
UDI-Device Identifier10852528005701
UDI-Public(01)10852528005701(17)271031(10)588608-1
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGWC-12325LG-FT
Device Catalogue Number7-10038-01
Device Lot Number588608-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer07/15/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown